# SDR SWAA2023012493456

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 37,054 hours, 22,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#7 FLAP CANOE AFT TAIL CONE CRACKED<[01] OK TO CONTINUE PER CDL 57-10-3 SP1B #7 FLAP CANOE TAILCONE REMOVED;[02] INSTALLED #7 FLAP CANOE AFT TAIL CONE REF AMM 27-51-28. CDL PLACARD REMOVED. REF LOGPAGE 2332206 FOR REMOVAL.
